# SDR CA991229021

- Difficulty date: December 3, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 23,825 hours
- Engine: Pwa R985AN14B
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Line
- Condition: Cracked
- Location: Quantity Ind
- Component: Fuel Quantity In
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PRESSURE LINE FROM FIREWALL TO GAGE. ONE END FITTING CRACKED RESULTING IN A FUEL LEAK IN THE COCKPIT. FUEL SMELL WAS NOTED BY THE PILOT ON LASTTRIP. LINE REPLACE BEFORE FURTHER FLIGHT. THIS PROBLEM & SAFETY ISSUE WAS BROUGHT UP 2 YRS AGO. ALT FUEL PRESS IND STC ARE AVAILABLE IN THE US.
